# SDR ASAA2016042916575

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,058 hours, 3,226 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS AIII & AUTOLAND UNSUCCESSFUL.  ACFT TOO FAR LT OF PRODECTED LOCALIZER CENTERLINE ALSO FLAIR RATE SEEMED LATE AND SLOW.  NO FAILURES ANNUNCIATED.  PERFORMANCE OF AUTOLAND UNSUCCESSFUL.  RT MLG WAS WELL LT OF CENTERLINE.  ACFT LANDED TOO FAR LT OF CENTERLINE.  ACFT GROUNDED. ACCOMPLISHED ILS OPS TEST, OPS NORMAL REF AMM 34-31-00-710-801.  ACCOMPLISHED FLT FAULTS REVIEW, GRP BITE 20, NO CURRENT FAULTS.  ACCOMPLISHED LAND VERIFY TEST, GRP 49, ALL TEST PASSED, REF AMM 22-11-00/201.  ACCOMPLISHED HGS SYS TEST AND SYS SENSORS TEST, ALL TEST PASSED REF AMM 34-36-00.  THIS CLEARS MEL 22-20B.
